# SDR CALA2025072106752

- Difficulty date: July 18, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A83014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STA RIB STA 92.70 STIFFENER #3 WITH CRACK AT LOWER TRANSITION RADIUS. REF AAR N/R 9987976 ACCOMPLISHED REPAIR AT RT HORIZ STA RIB STA 92.70 STIFFENER #3 PER SRM 55-10-09-2R-4
